# SDR UIEA2019052904343

- Difficulty date: May 29, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,420 hours, 18,792 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Relay
- Part number: BACR13CJ2
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY BUS OFF EICAS MESSAGE ON GROUND. ( ACCOMPLISHED FIM 24-33 FT 803 AND FOUND AC STBY BUS OFF RELAY K138 AT FAULT. SWAPPED WITH RELAY K835.- AFT LAV EXH FAN 1 AND PERFORMED STBY POWER OPS TEST PER AMM 24-33-00. OPS CHECK OK. ALSO PERFORMED AFT LAV EXH FAN 1 TEST PER AMM 21-26-01 AND OPS OK. )
